# SDR AUS20010716

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 654004
- Condition: Eroded
- Location: Reciprocating En
- Part time: 994 cycles
- Component: Reciprocating En, Cont, O200A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL ENGINE EXHAUST VALVES EXHIBITED SEVERE EROSION BETWEEN THEVALVE STEM AND VALVE HEAD.
